# SDR DALA2019021210925

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 129,804 hours, 18,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT 28F IS INOPERATIVE. REPAIRED CONNECTOR. SYSTEM OPERATION NORMAL.
